Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Abdominal pain, spotting, mucus discharge, cramping

Hi I m having really bad abdominal pain (especially in my left side) very light almost spotting earlier today it was a bright pinkish colour little mucusy as well... I have been naseaus for about a week and over the weekend i hAd a cramping feeling in my left side but different from mestral cramps ... My period was supposed to come yesterday...
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
hi, well since your symptoms are recent onset likely you could be suffering from abdominal infection which is probably recovering
If it is really bothering you get your stool examination done which will show if you have any blood or infection in your stool. If stool examination is normal then symptomatic treatment and observation can be done for few days before you undergo any further evaluation. Do get in touch about follow up
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor